# SDR ASAA1159685

- Difficulty date: May 23, 2011
- Submitted: May 26, 2011
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 12,507 hours, 3,920 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Part number: 6225135202
- Part serial: 4228
- Condition: Failed
- Location: Weather Radar
- Part time: 43,303 hours, 21,116 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

"WXR FAIL" LIGHT ILLUMINATED FOR SEVERAL SECONDS FOUR TIMES SEVERAL MINUTES APART THEN REMAINED ON STEADILY.  WEATHER RADAR DISPLAY INDICATED AN ANT FAILURE.  THE ANTENNA WAS TURNED FULL RIGHT AND OSCILLATING UP AND DOWN ON TEST.  REPLACED RADAR ANTENNA OPS CHECK GOOD.
